# SDR YENA2023100301187

- Difficulty date: September 27, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 446
- Aircraft time: 30,518 hours, 20,601 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT# 8595, FLL-QRO. "DAMAGE ALL OVER A/C EXTERIOR OF AIRCRAFT- RADOME- ENG NARCELLS -WING LEADING EDGE; CHAPTER 05-50-28-210-801A INSPC/W TOMX WO 2296, NR 00068, CH 05-50-60 HAIL STRIKE INSP C/W TOMX WO 2296 NR 00010 RADOME REPL NR00042, ENGINLET REPLACEMENTSON NR 00038, 00039.  BELLY FAIRING ON MDDR# , AND ENGINEERING  EA'S ON WO# 1255215, 1275034, 1276059, AND 1267779 FOR PERMANENT AND TEMPORARY REPAIRS FOR FUSELAGE, EMPENNAGE, WINGS, SLATS.  AIRCRAFT HAS BEEN INSPECTED AND DAMAGE ADDRESSED."
